| Model Number |
H7493892815200 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a severely tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick? balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured.The procedure was completed with a different device without any patient complications reported.The patient was in good condition.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr.: the fg maverick 2 mr, 2.00mm x 15mm catheter was returned for analysis.A visual and tactile examination of the hypotube noted multiple kinks along its length, and no kinks or damages on the shaft polymer extrusion.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Tip showed no signs of tip damage.Leakage testing was performed where the device was attached to an encore inflation unit.The balloon was inflated to its rated burst pressure (rbp) of 12 atmospheres (atm) as per instructions for use.The balloon inflated fully and maintained pressure for 15 seconds, with no leaks noted.A vacuum was applied, and the balloon deflated fully with no resistance.The balloon was inflated to its rbp on three more occasions with no leaks noted.No issues were identified with balloon inflation or the balloon material.